Alert archive / Illinois / River Flood Warnings in 2008

River Flood Warning 45, NWS Lincoln, IL

April 2, 2008Crawford County, Jasper County, Illinois

NWS Lincoln, IL issued this river flood warning at Apr 2, 2008, 9:49 PM CDT for Crawford County, Jasper County, Illinois. It took effect at Apr 2, 2008, 11:22 PM CDT. It was in force for 34 hr.

The area

The counties it named.

The facts

Issued
Apr 2, 2008, 9:49 PM CDT (02:49 UTC)
In effect from
Apr 2, 2008, 11:22 PM CDT
Expired
Apr 4, 2008, 9:42 AM CDT
In force
34 hr
Issued by
NWS Lincoln, IL
Flood severity
Moderate

Counties Crawford County, IL, Jasper County, IL

The radar

The Evansville,IN radar (KVWX), 85 km from the middle of the area, began a volume at 02:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Embarras River (IL) at Ste Marie (STMI2). The gauge peaked at 19.57 ft at Apr 3, 2008, 8:00 AM CDT.

actionminormoderate1416182004/0304/0404/05
Action stage
17 ft
Minor stage
19 ft
Moderate stage
20 ft
Major stage
27 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03345500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS43 KILX 030249
FLWILX
FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL 
949 PM CDT WED APR 02 2008

...THE NATIONAL WEATHER SERVICE IN LINCOLN IL HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN ILLINOIS... 

  EMBARRAS RIVER AT STE MARIE AFFECTING CRAWFORD AND JASPER COUNTIES

.SYNOPSIS...HEAVY RAINFALL FROM SEVERAL DAYS AGO WILL CAUSE THE
EMBARRAS RIVER TO RISE JUST ABOVE FLOOD STAGE AT STE MARIE.

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND 
PRECIPITATION FORECAST THE NEXT 24 HOURS.

PERSONS WITH INTERESTS ALONG THIS RIVER NEED TO PREPARE FOR FLOODING.
STAY TUNED FOR FURTHER UPDATES ON THIS FLOODING SITUATION. 

ILC033-079-031649-
/O.NEW.KILX.FL.W.0045.080403T0422Z-080404T0000Z/
/STMI2.2.ER.080403T0422Z.080403T0600Z.080403T1800Z.NO/
949 PM CDT WED APR 02 2008

THE NATIONAL WEATHER SERVICE IN LINCOLN IL HAS ISSUED A 

* FLOOD WARNING FOR 
  THE EMBARRAS RIVER AT STE MARIE.
* UNTIL THURSDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 600 PM WEDNESDAY THE STAGE WAS 18.4 FEET. 
* MODERATE FLOODING IS FORECAST. 
* FLOOD STAGE IS 19.0 FEET. 
* IMPACT...AT 19.0 FEET...COUNTY HIGHWAY 9 FLOODS BETWEEN STE MARIE 
  AND WILLOW HILL.

&&

                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    THU    FRI    SAT

EMBARRAS RIVER
 STE MARIE         19  18.4 WED 6 PM    19.2   17.8   16.1

$$
3 follow-up statements
000 
WGUS83 KILX 031455
FLSILX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
955 AM CDT THU APR 03 2008

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
 
  EMBARRAS RIVER AT STE MARIE AFFECTING CRAWFORD AND JASPER COUNTIES 
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS..
  EMBARRAS RIVER AT LAWRENCEVILLE AFFECTING LAWRENCE COUNTY 

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND 
PRECIPITATION FORECAST THE NEXT 24 HOURS.

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. STAY TUNED TO LOCAL MEDIA OR NOAA WEATHER RADIO FOR 
LATER STATEMENTS AND FORECASTS.

ILC033-079-040455-
/O.EXT.KILX.FL.W.0045.000000T0000Z-080405T0900Z/
/STMI2.2.ER.080403T0357Z.080403T1100Z.080405T0300Z.NO/
955 AM CDT THU APR 03 2008

...FLOOD WARNING EXTENDED UNTIL LATE FRIDAY NIGHT...THE FLOOD WARNING
CONTINUES FOR
  THE EMBARRAS RIVER AT STE MARIE. 
* UNTIL LATE FRIDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT  600 AM THURSDAY THE STAGE WAS 19.6 FEET. 
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 19.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  TOMORROW EVENING.
* IMPACT...AT 19.0 FEET...COUNTY HIGHWAY 9 FLOODS BETWEEN STE MARIE 
  AND WILLOW HILL.

&&


                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    FRI    SAT    SUN

EMBARRAS RIVER
 STE MARIE         19  19.6 THU 6 AM    19.1   18.7   17.1



$$

ILC101-040454-
/O.CON.KILX.FL.W.0042.000000T0000Z-000000T0000Z/
/LAWI2.2.ER.080319T0158Z.080322T1010Z.000000T0000Z.NO/
955 AM CDT THU APR 03 2008

THE FLOOD WARNING CONTINUES FOR
  THE EMBARRAS RIVER AT LAWRENCEVILLE. 
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT  850 AM THURSDAY THE STAGE WAS 33.1 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 30.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 34.7 FEET BY 
  SATURDAY MORNING THEN BEGIN FALLING.
* IMPACT...AT 36.0 FEET...BILLET-VINCENNES RIVER ROAD IS INUNDATED

&&


                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    FRI    SAT    SUN

EMBARRAS RIVER
 LAWRENCEVILLE     30  33.1 THU 9 AM    34.0   34.7   34.4



$$
000 
WGUS83 KILX 040233
FLSILX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
933 PM CDT THU APR 03 2008

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS..
  EMBARRAS RIVER AT STE MARIE AFFECTING CRAWFORD AND JASPER COUNTIES
  
  EMBARRAS RIVER AT LAWRENCEVILLE AFFECTING LAWRENCE COUNTY 

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND 
PRECIPITATION FORECAST THE NEXT 24 HOURS.

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. STAY TUNED TO LOCAL MEDIA OR NOAA WEATHER RADIO FOR 
LATER STATEMENTS AND FORECASTS.

ILC033-079-041633-
/O.CON.KILX.FL.W.0045.000000T0000Z-080405T0900Z/
/STMI2.2.ER.080403T0357Z.080403T1345Z.080405T0300Z.NO/
933 PM CDT THU APR 03 2008

THE FLOOD WARNING CONTINUES FOR
  THE EMBARRAS RIVER AT STE MARIE. 
* UNTIL LATE FRIDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 600 PM THURSDAY THE STAGE WAS 19.3 FEET. 
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 19.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  TOMORROW EVENING.
* IMPACT...AT 19.0 FEET...COUNTY HIGHWAY 9 FLOODS BETWEEN STE MARIE 
  AND WILLOW HILL.

&&

                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    FRI    SAT    SUN

EMBARRAS RIVER
 STE MARIE         19  19.3 THU 6 PM    19.1   18.7   17.1

$$

ILC101-041633-
/O.CON.KILX.FL.W.0042.000000T0000Z-000000T0000Z/
/LAWI2.2.ER.080319T0158Z.080322T1010Z.000000T0000Z.NO/
933 PM CDT THU APR 03 2008

THE FLOOD WARNING CONTINUES FOR
  THE EMBARRAS RIVER AT LAWRENCEVILLE. 
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 645 PM THURSDAY THE STAGE WAS 32.9 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 30.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 34.7 FEET BY 
  SATURDAY MORNING THEN BEGIN FALLING.
* IMPACT...AT 36.0 FEET...BILLET-VINCENNES RIVER ROAD IS INUNDATED

&&

                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    FRI    SAT    SUN

EMBARRAS RIVER
 LAWRENCEVILLE     30  32.9 THU 7 PM    34.0   34.7   34.4

$$
000 
WGUS83 KILX 041442
FLSILX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
942 AM CDT FRI APR 04 2008

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN 
ILLINOIS...
 
  EMBARRAS RIVER AT STE MARIE AFFECTING CRAWFORD AND JASPER COUNTIES
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
 
  EMBARRAS RIVER AT LAWRENCEVILLE AFFECTING LAWRENCE COUNTY 

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND 
PRECIPITATION FORECAST THE NEXT 24 HOURS.

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. STAY TUNED TO LOCAL MEDIA OR NOAA WEATHER RADIO FOR 
LATER STATEMENTS AND FORECASTS.

ILC033-079-041512-
/O.CAN.KILX.FL.W.0045.000000T0000Z-080405T0900Z/
/STMI2.2.ER.080403T0357Z.080403T1345Z.080404T0237Z.NO/
942 AM CDT FRI APR 04 2008

THE FLOOD WARNING IS CANCELLED FOR
  THE EMBARRAS RIVER AT STE MARIE.
* AT  600 AM FRIDAY THE STAGE WAS 18.2 FEET. 
* FELL BELOW FLOOD STAGE AT  937 PM THURSDAY.
* FLOOD STAGE IS 19.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 15.8 FEET BY TOMORROW
  MORNING.
* IMPACT...AT 19.0 FEET...COUNTY HIGHWAY 9 FLOODS BETWEEN STE MARIE 
  AND WILLOW HILL.

&&


                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    SAT    SUN    MON

EMBARRAS RIVER
 STE MARIE         19  18.2 FRI 6 AM    15.8   13.9   11.9



$$

ILC101-050442-
/O.EXT.KILX.FL.W.0042.000000T0000Z-080409T0500Z/
/LAWI2.2.ER.080319T0158Z.080322T1010Z.080408T2300Z.NO/
942 AM CDT FRI APR 04 2008

THE FLOOD WARNING CONTINUES FOR
  THE EMBARRAS RIVER AT LAWRENCEVILLE. 
* UNTIL LATE TUESDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT  845 AM FRIDAY THE STAGE WAS 33.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 30.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 33.6 FEET BY 
  EARLY TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE 
  TUESDAY EVENING.
* IMPACT...AT 36.0 FEET...BILLET-VINCENNES RIVER ROAD IS INUNDATED

&&


                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    SAT    SUN    MON

EMBARRAS RIVER
 LAWRENCEVILLE     30  33.0 FRI 9 AM    33.6   33.0   32.1



$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this river flood warning went out at Apr 2, 9:00 PM CDT, 49 minutes earlier.

Area forecast discussion, Apr 2, 9:00 PM CDT, 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
900 PM CDT WED APR 2 2008

.DISCUSSION...
ISSUED 900 PM CDT WED APR 2 2008

SKIES HAVE BECOME CLEAR ACROSS THE AREA WITH WINDS OUT OF THE ESE.
UPDATE WILL BE REQUIRED FOR SKY COVER. HOWEVER...REMAINDER OF THE
FCST LOOKS FINE.

UPDATE COMING SHORTLY.

AUTEN
&&

.AVIATION...
ISSUED 631 PM CDT WED APR 2 2008

VFR CONDITIONS WILL CONTINUE OVERNIGHT AND INTO TOMORROW MORNING.
THEN THE FIRST WAVE OF PCPN WILL LIFT INTO THE TAF SITES TOMORROW
AROUND NOON...BECOMING PREDOMINATE DURING THE AFTERNOON TO LATE
AFTERNOON HOURS. CIGS WILL DROP AS THE PCPN STARTS TO MVFR AROUND
2.5KFT AND THEN FURTHER DOWN TO BELOW 2KFT IN THE LATE AFTERNOON.

AUTEN
&&

.PREV DISCUSSION...
ISSUED 118 PM CDT WED APR 2 2008

MODELS IN GENERAL AGREEMENT THAT HEAVY RAINFALL WILL REMAIN
POSSIBLE OVER SOUTHERN ILLINOIS TOMORROW AND TOMORROW NIGHT.

SHORT TERM...TONIGHT THROUGH FRIDAY.
ALTHOUGH OVERALL PATTERN IS IN GENERAL AGREEMENT BETWEEN THE NCEP
MODEL SUITE AND ECMWF...ONE BIG DIFFERENCE CONTINUES TO BE THE
AMOUNT OF INITIAL ENERGY LIFTING OUT OF TROUGH. GFS REMAINS MUCH
STRONGER WITH SURFACE LOW AND PRECIP AMOUNTS COMPARED TO
ECMWF/NAM. MODEL TRENDS OVER THE PAST THREE RUNS HAVE ALSO BEEN TO
SHIFT SYSTEM SLIGHTLY FURTHER SOUTH WITH EACH RUN. ALTHOUGH THREAT
OF 2+ INCHES APPEARS TO BE DECREASING...THE SATURATED GROUND AND
LOW FFG VALUES SUGGEST KEEPING THE FLASH FLOOD WATCH IN PLACE FOR
THE EXTREME SOUTHERN PORTION OF THE FORECAST AREA.

MOST AREAS SHOULD AT LEAST SOME RAIN FROM THIS SYSTEM AS MAIN WAVE
MOVES THROUGH LATE THURSDAY AND THURSDAY NIGHT WITH THE HIGHEST
AMOUNTS IN THE WATCH AREA. FINAL WAVE IS PROGGED TO MOVE THROUGH
LATE FRIDAY...BUT BY THEN COLD FRONT SHOULD HAVE MOVED INTO THE
TENNESSEE VALLEY AND MOISTURE SHOULD BE LIMITED. UVV ASSOCIATED
WITH THE LAST BIT OF ENERGY WILL LIKELY CREATE A MOSTLY CLOUDY DAY
AND POSSIBLY EVEN A SPRINKLE OR TWO POSSIBLE FRIDAY AFTERNOON.

LONG TERM...FRIDAY NIGHT THROUGH WEDNESDAY.
AFTER SLIGHTLY BELOW NORMAL TEMPS THURSDAY DUE TO RAIN...AND
FRIDAY BEHIND THE INCREASED COLD AIR ADVECTION AND
CLOUDS...SATURDAY LOOKS LIKE A NICE SPRING DAY WITH BLUE SKY AND
TEMPS INTO THE 60S.

A FAST MOVING NORTHERN STREAM SYSTEM MOVES THROUGH THE UPPER
MISSISSIPPI VALLEY AND GREAT LAKES LATE SUNDAY AND SUNDAY NIGHT.
ALTHOUGH MOISTURE SHOULD BE QUITE LIMITED...THERE MAY BE ENOUGH
DYNAMICS AND BOUNDARY LAYER MOISTURE TO SET OFF A FEW SHOWERS LATE
SUNDAY AFTERNOON AND SUNDAY NIGHT...MAINLY NORTHWEST OF THE
ILLINOIS RIVER.

SLIGHTLY COOLER AIR MOVES INTO REGION BEHIND TRAILING COLD FRONT
FOR MONDAY AND TUESDAY. NEXT SYSTEM BEGINS TO APPROACH MIDWEEK.
SOME QUESTION TO HOW FAST IT WILL MOVE EAST GIVEN ITS FORECASTED
STRENGTH AND DIGGING JET AND WHETHER IT WILL EJECT SIGNIFICANT
ENERGY NORTHEAST TOWARD IL WELL AHEAD OF THE MAIN SYSTEM PER ECMWF.
DESPITE THE UNCERTAINTY INVOLVED IN TIMING...EVOLUTION OF PATTERN
DOES SUGGEST THE DEVELOPMENT OF A WET AND ACTIVE PATTERN BY
WEDNESDAY SO WILL BEGIN TO INTRODUCE SLIGHT CHANCE POPS TUESDAY
AND INCREASE TO CHANCE BY WEDNESDAY. WITH THE STRENGTH OF THIS
SYSTEM...POTENTIAL FOR SEVERE WEATHER MAY BE HIGH LATER IN THE WEEK.

BARKER

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH FROM 7 AM CDT THURSDAY THROUGH FRIDAY
AFTERNOON FOR ILZ066>068-071>073.

&&
Hazardous weather outlook, Apr 2, 3:14 PM CDT, 6 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
314 PM CDT WED APR 2 2008

ILZ066>068-071>073-032015-
CLAY-CRAWFORD-EFFINGHAM-JASPER-LAWRENCE-RICHLAND-
314 PM CDT WED APR 2 2008

...FLASH FLOOD WATCH IN EFFECT FROM THURSDAY MORNING THROUGH
FRIDAY AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ILLINOIS.

.DAY ONE...TONIGHT

RIVER STAGES ALONG PORTIONS OF THE WABASH...EMBARRAS...AND LITTLE
WABASH RIVERS WILL REMAIN ABOVE FLOOD STAGE THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A PROLONGED PERIOD OF SHOWERS AND THUNDERSTORMS ARE EXPECTED TO
DEVELOP AS A LOW PRESSURE SYSTEM OVER THE SOUTHERN PLAINS
APPROACHES. THE SHOWERS AND THUNDERSTORMS SHOULD MOVE INTO THE
AREA AFTER MIDNIGHT AND PERSIST INTO FRIDAY MORNING. RAINFALL
AMOUNTS LOCALLY AS HIGH AS TWO INCHES WILL BE POSSIBLE. WITH THIS
RAIN FALLING ON ALREADY SATURATED GROUND...RUNOFF WILL BE HIGH AND
THERE WILL BE A POSSIBILITY OF FLASH FLOODING.

DUE TO PREVIOUS RAINFALL AND THE INCOMING STORM...RIVER STAGES ALONG
PORTIONS OF THE WABASH...EMBARRAS...AND LITTLE WABASH RIVERS WILL
REMAIN ABOVE FLOOD STAGE FOR THE NEXT SEVERAL DAYS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

ILZ036-040-041-047-049-050-032015-
CASS-FULTON-MASON-MORGAN-SCHUYLER-SCOTT-
314 PM CDT WED APR 2 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...TONIGHT

THE ILLINOIS RIVER WILL REMAIN IN FLOOD AT HAVANA AND POINTS
DOWNSTREAM THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

SCATTERED THUNDERSTORMS ARE EXPECTED ON THURSDAY. THESE STORMS
WILL BE CAPABLE OF DANGEROUS CLOUD-TO-GROUND LIGHTNING AND LOCALLY
HEAVY RAINFALL.

DUE TO PREVIOUS RAINFALL AND THE INCOMING STORM...THE ILLINOIS RIVER WILL
REMAIN ABOVE FLOOD STAGE FOR THE NEXT SEVERAL DAYS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

ILZ027>031-037-038-042>046-048-051>057-061>063-032015-
CHAMPAIGN-CHRISTIAN-CLARK-COLES-CUMBERLAND-DE WITT-DOUGLAS-EDGAR-
KNOX-LOGAN-MACON-MARSHALL-MCLEAN-MENARD-MOULTRIE-PEORIA-PIATT-
SANGAMON-SHELBY-STARK-TAZEWELL-VERMILION-WOODFORD-
314 PM CDT WED APR 2 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS AND EAST CENTRAL ILLINOIS.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

SCATTERED THUNDERSTORMS ARE EXPECTED ON THURSDAY. THESE STORMS
WILL BE CAPABLE OF DANGEROUS CLOUD-TO-GROUND LIGHTNING AND LOCALLY
HEAVY RAINFALL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

BARKER

Nearby

River Flood Warnings in Illinois, 2008Every river flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.